# SDR ASOA201100264

- Difficulty date: February 11, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 29,261 hours, 25,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR AND SERVICE DOOR EMERGENCY LIGHTS INOP.  R & R BOTH PAX DOOR AND SERVICE DOOR EMERGENCY LIGHTS IAW AMM 33-51-00. OPS CHECKED GOOD.
